Iterative solution of the best linear extrapolation problem in multidimensional stationary random sequences

Jiří Anděl

Aplikace matematiky (1968)

  • Volume: 13, Issue: 3, page 226-240
  • ISSN: 0862-7940

Abstract

top
An iterative method for linear extrapolation of twodimensional random sequences is derived. Steps of this procedure are based (i) on Jaglom’s method, (ii) on Hájek’s method. A numerical example is given in the both cases. Finally the iterative method is generalized for the n - dimensional case.

How to cite

top

Anděl, Jiří. "Iterative solution of the best linear extrapolation problem in multidimensional stationary random sequences." Aplikace matematiky 13.3 (1968): 226-240. <http://eudml.org/doc/14540>.

@article{Anděl1968,
abstract = {An iterative method for linear extrapolation of twodimensional random sequences is derived. Steps of this procedure are based (i) on Jaglom’s method, (ii) on Hájek’s method. A numerical example is given in the both cases. Finally the iterative method is generalized for the $n$ - dimensional case.},
author = {Anděl, Jiří},
journal = {Aplikace matematiky},
keywords = {probability theory},
language = {eng},
number = {3},
pages = {226-240},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Iterative solution of the best linear extrapolation problem in multidimensional stationary random sequences},
url = {http://eudml.org/doc/14540},
volume = {13},
year = {1968},
}

TY - JOUR
AU - Anděl, Jiří
TI - Iterative solution of the best linear extrapolation problem in multidimensional stationary random sequences
JO - Aplikace matematiky
PY - 1968
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 13
IS - 3
SP - 226
EP - 240
AB - An iterative method for linear extrapolation of twodimensional random sequences is derived. Steps of this procedure are based (i) on Jaglom’s method, (ii) on Hájek’s method. A numerical example is given in the both cases. Finally the iterative method is generalized for the $n$ - dimensional case.
LA - eng
KW - probability theory
UR - http://eudml.org/doc/14540
ER -

References

top
  1. J. Hájek, On linear statistical problems in stochastic processes, Czech. Math. J. 12 (87), 1962, 404-444. (1962) Zbl0114.34504MR0152090
  2. A. M. Яглом, Введение в теорию стационарных случайных функций, Усп. мат. наук VII, 5 (51), (1952). (1952) Zbl1145.11324
  3. A. M. Яглом, Эффективные решения линейных аппроксимационных задач для многомерных стационарных процессов с рациональным спектром, Теор. вероят. 1960, т. 5, вып. 3, 265-292. (1960) Zbl1004.90500MR0144389
  4. J. von Neumann, Functional operators, Princeton 1950. (1950) Zbl0039.28401
  5. M. Práger, Об одном принципе сходимости в пространстве Гильберта, Czech. Math. J. 10 (85), 1960, 271-282. (1960) 
  6. И. И. Привалов, Введение в теорию функций комплексного переменного, Moskva 1960. (1960) Zbl1004.90500
  7. Ю. А. Розанов, Стационарные случайные процессы, Москва 1963. (1963) Zbl1145.93303
  8. H. Salehi, On the alternating projections theorem and bivariate stationary stochastic processes, Michigan state university RM-164 HS-4, August 1966. (1966) Zbl0157.24402MR0214135

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.